# SDR DALA2023080706383

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 24,531 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4463011) ON SVC CHECK FOUND RH#2 GALLEY & FIRST CLASS E LIGHTS INOP. R&R E LIGHT BATTERY PACK AT M2816, IAW B737 AMM 33-51. OPS CHECK GOOD.
